Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some sufficient conditions for a determinate Hamburger moment sequence


Author: Fred M. Wright
Journal: Proc. Amer. Math. Soc. 7 (1956), 1040-1043
MSC: Primary 10.4X
MathSciNet review: 0082954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. J. Stieltjes, Sur la réduction en fraction continue d'une série précédent suivant les pouissances descendants d'une variable, Ann. Fac. Sci. Univ. Toulouse vol. 3 (1889) pp. 1-17.
  • [2] Joseph J. Dennis and H. S. Wall, The limit-circle case for a positive definite 𝐽-fraction, Duke Math. J. 12 (1945), 255–273. MR 0013436
  • [3] R. Nevalinna, Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjesschen Momentenproblem, Annales Academiae Fennicae (A) vol. 18 (1922) no. 5.
  • [4] T. Carleman, Les fonctions quasi analytiques, Paris, 1926, pp. 78-96.
  • [5] -, Sur les équations intégrales singulières à noyau symétrique, Uppsala, 1923, pp. 189-220.
  • [6] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.4X

Retrieve articles in all journals with MSC: 10.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0082954-2
Article copyright: © Copyright 1956 American Mathematical Society